# SDR DALA2025092506997

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 77,261 hours, 25,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CHORD BTW STA 731-735 AND RBL 64 ON FLOOR STRUCTURE AT CPAX.   CORROSION LEVEL 2. LOWER CHORD BTW BS 731 -735 AND RBL 64 ON FLOOR STRUCTURE AT CPAX WAS REPLACED PER B757 -300 SRM 51-40-02-0G PAR. 4 B AND PAR. 7 D. (1215855)
